Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 23, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 7, 2015, 5:41 PM CDT for Clark County, Scotland County, Missouri; Van Buren County, Iowa. It was in force for 64 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2015, 5:41 PM CDT (22:41 UTC)
- Expired
- Jun 7, 2015, 6:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Van Buren County, IA, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 174 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:50 PM CDT | TSTM WND GST 45 | 3 Ene Charlie Heath Mem, MO | |
| Jun 7, 5:50 PM CDT | HAIL 0.75 | 3 Ene Charlie Heath Mem, MO | PEAS TO DIMES TO PENNIES. |
| Jun 7, 6:00 PM CDT | TSTM WND DMG | 5 S Bonaparte, IA | TIME ESTIMATED - TREE DOWNED BY STRONG WINDS |
| Jun 7, 6:05 PM CDT | TSTM WND DMG | 3 Ene Charlie Heath Mem, MO | 5 INCH DIAMETER TREE LIMB BLOWN DOWN |
| Jun 7, 6:10 PM CDT | TSTM WND GST 60 | Memphis, MO | ESTIMATED 50 TO 60 MPH. TORRENTIAL RAIN WITH VISIBILITY LESS THAN 100 FEET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 3:33 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.7 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 31 J/kg
- Mixed-layer CIN
- -310 J/kg
- Mixed-layer LCL
- 862 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
527
WUUS53 KDVN 072241
SVRDVN
IAC177-MOC045-199-072345-
/O.NEW.KDVN.SV.W.0023.150607T2241Z-150607T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
541 PM CDT SUN JUN 7 2015
THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN VAN BUREN COUNTY IN SOUTHEASTERN IOWA...
SCOTLAND COUNTY IN NORTHEASTERN MISSOURI...
CLARK COUNTY IN NORTHEASTERN MISSOURI...
* UNTIL 645 PM CDT
* AT 541 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LANCASTER...
MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MEMPHIS...KEOSAUQUA...MILTON...BONAPARTE...WYACONDA...CANTRIL...
RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...BENTONSPORT/VERNON...
GREENSBURG...CRAWFORD...FARMINGTON...ARBELA...MOUNT STERLING...
AZEN...MEMPHIS MEMORIAL AIRPORT...BIBLE GROVE AND LEBANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4059 9235 4060 9218 4073 9218 4076 9172
4059 9172 4035 9174 4030 9222 4030 9235
TIME...MOT...LOC 2241Z 261DEG 35KT 4051 9255
HAIL...1.00IN
WIND...60MPH
$$
ERVIN7 follow-up statements
012
WWUS53 KDVN 072251
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
551 PM CDT SUN JUN 7 2015
IAC177-MOC045-199-072345-
/O.CON.KDVN.SV.W.0023.000000T0000Z-150607T2345Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
551 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN VAN BUREN...SCOTLAND AND NORTHWESTERN CLARK COUNTIES...
AT 551 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOWNING...OR
NEAR LANCASTER...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MEMPHIS...KEOSAUQUA...MILTON...BONAPARTE...WYACONDA...CANTRIL...
RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...BENTONSPORT/VERNON...
GREENSBURG...CRAWFORD...FARMINGTON...ARBELA...MOUNT STERLING...
AZEN...MEMPHIS MEMORIAL AIRPORT...BIBLE GROVE AND LEBANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4059 9235 4060 9218 4073 9218 4076 9172
4059 9172 4035 9174 4030 9222 4030 9235
TIME...MOT...LOC 2251Z 261DEG 35KT 4053 9242
HAIL...<.75IN
WIND...60MPH
$$
ERVIN881
WWUS53 KDVN 072302
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
602 PM CDT SUN JUN 7 2015
IAC177-MOC045-199-072345-
/O.CON.KDVN.SV.W.0023.000000T0000Z-150607T2345Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
602 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN VAN BUREN...SCOTLAND AND NORTHWESTERN CLARK COUNTIES...
AT 601 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DOWNING...OR
8 MILES NORTHWEST OF MEMPHIS...MOVING EAST AT 40 MPH. ADDITIONAL
INTENSE THUNDERSTORMS CAPABLE OF PRODUCING WINDS OF 50 MPH AND HAIL
TO THE SIZE OF DIMES WHERE ALSO LOCATED IN SOUTHERN VAN BUREN COUNTY.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE STORM WILL BE NEAR...
MEMPHIS AROUND 610 PM CDT.
MILTON AROUND 615 PM CDT.
CANTRIL AROUND 620 PM CDT.
BONAPARTE AROUND 640 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE AZEN...
MEMPHIS MEMORIAL AIRPORT...BIBLE GROVE...LEBANON...INDIAN HILLS
CONSERVATION AREA...MOUNT STERLING...CRAWFORD...CHAMBERSBURG...
SPILLMAN MOUND AND ANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4059 9235 4060 9218 4073 9218 4076 9172
4059 9172 4035 9174 4030 9222 4030 9235
TIME...MOT...LOC 2301Z 261DEG 35KT 4055 9229
HAIL...<.75IN
WIND...60MPH
$$
ERVIN092
WWUS53 KDVN 072310
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
610 PM CDT SUN JUN 7 2015
IAC177-MOC045-199-072345-
/O.CON.KDVN.SV.W.0023.000000T0000Z-150607T2345Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
610 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN VAN BUREN...SCOTLAND AND CLARK COUNTIES...
AT 609 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MEMPHIS...
MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN VAN BUREN...SCOTLAND AND NORTHWESTERN CLARK COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...AZEN...MEMPHIS MEMORIAL
AIRPORT...BIBLE GROVE...LEBANON...INDIAN HILLS CONSERVATION AREA...
MOUNT STERLING...CRAWFORD...CHAMBERSBURG...SPILLMAN MOUND AND ANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4073 9218 4076 9172 4059 9172 4035 9174
4030 9222 4030 9235 4059 9235 4060 9218
TIME...MOT...LOC 2309Z 267DEG 54KT 4048 9213
HAIL...<.75IN
WIND...60MPH
$$
ERVIN455
WWUS53 KDVN 072313
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
613 PM CDT SUN JUN 7 2015
IAC177-MOC045-199-072345-
/O.CON.KDVN.SV.W.0023.000000T0000Z-150607T2345Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
613 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN VAN BUREN...SCOTLAND AND CLARK COUNTIES...
AT 613 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GRANGER...OR
NEAR MEMPHIS...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MEMPHIS...KEOSAUQUA...MILTON...BONAPARTE...WYACONDA...CANTRIL...
RUTLEDGE...LURAY...SOUTH GORIN...GRANGER...BENTONSPORT/VERNON...
GREENSBURG...CRAWFORD...FARMINGTON...ARBELA...MOUNT STERLING...
AZEN...MEMPHIS MEMORIAL AIRPORT...BIBLE GROVE AND LEBANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4073 9218 4076 9172 4059 9172 4035 9174
4030 9222 4030 9235 4059 9235 4060 9218
TIME...MOT...LOC 2313Z 262DEG 43KT 4049 9207
HAIL...<.75IN
WIND...60MPH
$$
ERVIN101
WWUS53 KDVN 072322
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
622 PM CDT SUN JUN 7 2015
IAC177-MOC045-199-072345-
/O.CON.KDVN.SV.W.0023.000000T0000Z-150607T2345Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
622 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHERN VAN BUREN...SCOTLAND AND CLARK
COUNTIES...
AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GRANGER...OR
10 MILES EAST OF MEMPHIS...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MEMPHIS...BONAPARTE...WYACONDA...RUTLEDGE...LURAY...SOUTH GORIN...
GRANGER...BENTONSPORT/VERNON...GREENSBURG...CRAWFORD...FARMINGTON...
ARBELA...MOUNT STERLING...AZEN...MEMPHIS MEMORIAL AIRPORT...BIBLE
GROVE...INDIAN HILLS CONSERVATION AREA...CHAMBERSBURG...SPILLMAN
MOUND AND ANSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4071 9196 4076 9172 4059 9172 4035 9174
4030 9222 4030 9235 4046 9235 4055 9212
TIME...MOT...LOC 2320Z 261DEG 35KT 4050 9197
HAIL...<.75IN
WIND...60MPH
$$
ERVIN773
WWUS53 KDVN 072328
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
628 PM CDT SUN JUN 7 2015
IAC177-MOC045-199-072345-
/O.CON.KDVN.SV.W.0023.000000T0000Z-150607T2345Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
628 PM CDT SUN JUN 7 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR SOUTHEASTERN VAN BUREN...SOUTHERN SCOTLAND AND NORTHWESTERN CLARK
COUNTIES...
AT 628 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LURAY...OR 9
MILES WEST OF KAHOKA...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MEMPHIS...BONAPARTE...WYACONDA...RUTLEDGE...LURAY...SOUTH GORIN...
GRANGER...GREENSBURG...FARMINGTON...ARBELA...BIBLE GROVE...PROSPECT
GROVE...ETNA...INDIAN HILLS CONSERVATION AREA...CHAMBERSBURG...
SPILLMAN MOUND...ANSON...SAND HILL...MEDILL AND INDIAN LAKE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4067 9187 4076 9172 4059 9172 4035 9174
4030 9222 4030 9235 4042 9234 4048 9207
TIME...MOT...LOC 2328Z 270DEG 36KT 4046 9189
HAIL...<.75IN
WIND...60MPH
$$
ERVIN915
WWUS53 KDVN 072340
SVSDVN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
640 PM CDT SUN JUN 7 2015
IAC177-MOC045-199-072350-
/O.EXP.KDVN.SV.W.0023.000000T0000Z-150607T2345Z/
VAN BUREN IA-SCOTLAND MO-CLARK MO-
640 PM CDT SUN JUN 7 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN VAN BUREN...
SOUTHERN SCOTLAND AND NORTHWESTERN CLARK COUNTIES WILL EXPIRE AT 645
PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN IOWA AND NORTHEASTERN MISSOURI.
LAT...LON 4067 9187 4076 9172 4059 9172 4035 9174
4030 9222 4030 9235 4042 9234 4048 9207
TIME...MOT...LOC 2338Z 261DEG 35KT 4046 9189
$$
ERVINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:56 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 7, 2:56 PM CDT, 2 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 256 PM CDT SUN JUN 7 2015 .SYNOPSIS... ISSUED AT 254 PM CDT SUN JUN 7 2015 THE COLD FRONT...LARGELY REPRESENTED LOCALLY BY A WIND SWITCH TO THE NORTHWEST...IS NOW LOCATED FROM AROUND DBQ TO OTTUMWA. DEWPOINTS ARE POOLED AHEAD OF THIS FEATURE...IN THE LOWER 70S. TEMPERATURES HAVE RECOVERED INTO THE UPPER 70S NORTH TO LOWER 80S CENTRAL...AND UPPER 80S SOUTH AHEAD OF THIS FRONT. WHILE CAPE VALUES ARE HIGH...THE LOW LEVEL CONVERGENCE IS LOOSING OUT AS WINDS JUST AHEAD OF THE FRONT BECOME WESTERLY. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 254 PM CDT SUN JUN 7 2015 TONIGHT...THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE MOST LIKELY IN THE FAR SOUTHERN CWA COUNTIES...AND SHOULD SHIFT SOUTH OF THE CWA BY AROUND 8 PM IF NOT EARLIER. SPC IS CONSIDERING A WATCH AT THIS TIME...AND WILL THEREFORE BE CONCISE. THE THREAT FOR SEVERE STORMS WILL EXIST HERE IN UNIDIRECTIONAL SHEAR...WITH OUR WINDS ALREADY VEERED TO THE WEST. THUS...SOME DAMAGING WINDS OR LARGE HAIL WILL BE THE MAIN THREAT IN THE FAR SOUTH. TORNADOES DO NOT SEEM TO BE A THREAT GIVEN OUR CWAS VEERED WINDS. IN ANY CASE...WE WILL WALK OUT THE THREAT FOR STORMS EARLY THIS EVENING...LEAVING A DRY FORECAST OVERNIGHT INTO MONDAY MORNING. BY MID DAY MONDAY...A SHORT WAVE IN NORTHERLY FLOW WILL ARRIVE IN THE EAST. MODELS ARE LIKELY HOLDING ONTO TOO MUCH LOW LEVEL MOISTURE...BUT SOME ISOLATED SHOWERS OR STORMS WITH SMALL HAIL ARE POSSIBLE GIVEN THE COOL AIR ALOFT. LOW POPS WERE MAINTAINED FOR THE ILLINOIS SIDE OF THE BIG RIVER. HIGHS IN THE LOWER TO MID 80S ARE WITHIN THE MIDDLE OF A GUIDANCE BLEND...AND SEEMS A GOOD FIT. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 254 PM CDT SUN JUN 7 2015 QUIET AND DRY CONDITIONS ARE EXPECTED MONDAY NIGHT AND TUESDAY AS HIGH PRESSURE MOVES THROUGH THE MIDWEST. TEMPERATURES SHOULD AVERAGE ABOVE NORMAL. TUESDAY NIGHT AND WEDNESDAY THE MODELS CONTINUE TO INDICATE A WEAK FRONT WILL MOVE THROUGH THE AREA. HOWEVER...FORCING IS WEAK AND MOISTURE IS LIMITED. GIVEN THE WEAK FORCING AND LIMITED MOISTURE...THERE IS A VERY REAL POSSIBILITY THAT THE FRONT MAY COME THROUGH DRY LATE TUESDAY NIGHT/WEDNESDAY. FOR NOW HAVE GONE WITH SLIGHT CHANCE POPS AS ONE CANNOT ENTIRELY RULE OUT SPRINKLES OR SOME ISOLATED CONVECTION. WEDNESDAY NIGHT ON... THE OVERALL LARGE SCALE PATTERN SUGGESTS A PERIOD OF ACTIVE WEATHER THE SECOND HALF OF THE WEEK AND INTO THE WEEKEND. THE IMPORTANT THING TO REMEMBER IS THAT THIS ENTIRE TIME FRAME WILL NOT BE A WASHOUT. THERE WILL BE PERIODS OF DRY WEATHER. THERE CONTINUES TO BE CONSIDERABLE DIFFERENCES BETWEEN THE MODELS IN THE PLACEMENT OF FRONTS AND THE FORCING TO HELP GENERATE PRECIPITATION IN THE WEDNESDAY NIGHT THROUGH SUNDAY TIME FRAME. RIGHT NOW THE MODEL CONSENSUS HAS SLIGHT CHANCE TO CHANCE POPS WEDNESDAY NIGHT...AND THEN CHANCE POPS EACH DAY FROM THURSDAY THROUGH SUNDAY. TEMPERATURES SHOULD AVERAGE CLOSE TO NORMAL. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1215 PM CDT SUN JUN 7 2015 AFTER AN MVFR MORNING OF LOW CLOUDS IN THE WAKE OF THE LARGE MCS OVERNIGHT...A FRONT IS SWEEPING SOUTHEAST THROUGH IOWA TODAY...HELPING LIFT CIGS TO AROUND 5000 FT. THUS...IMPROVING CONDITIONS CAN BE EXPECTED AT ALL SITES EARLY THIS AFTERNOON. THUNDERSTORMS REMAIN POSSIBLE OVER SOUTHEAST IOWA...AND I HAVE KEPT A VCTS WORDING IN THE BRL TAF THIS AFTERNOON. AFTER 00Z...ALL SITES SHOULD BE DRY AND VFR THROUGH THE REST OF TONIGHT. I AM WATCHING TO SEE IF WINDS MIGHT DROP ENOUGH LATE TONIGHT FOR SPOTTY SHALLOW GROUND FOG...BUT THIS POTENTIAL IS NOT YET IN ANY TAF. ERVIN && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...ERVIN SHORT TERM...ERVIN LONG TERM...08 AVIATION...ERVIN
Hazardous weather outlook, Jun 7, 4:44 AM CDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 444 AM CDT SUN JUN 7 2015 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-080945- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 444 AM CDT SUN JUN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE OUTLOOK AREA GENERALLY ALONG AND NORTH OF A LINE FROM FAIRFIELD IOWA...TO MONMOUTH ILLINOIS EARLY THIS MORNING. ISOLATED TO SCATTERED STORMS WILL OCCUR TO THE SOUTH OF THAT LINE. THE MAIN THREAT FROM THESE MORNING STORMS WILL BE ISOLATED WIND GUSTS UP TO 50 MPH...AND LOCALLY HEAVY RAINFALL THAT MAY PRODUCE SOME URBAN AND SMALL STREAM FLOODING. AFTER A LATE MORNING AND MIDDAY LULL IN THE STORM ACTIVITY WHICH WILL ALLOW FOR SOME HEATING...ADDITIONAL STORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AS A FRONTAL SYSTEM PUSHES INTO THE REGION FROM THE WEST. SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY SOUTHEAST OF A DUBUQUE...TO WILLIAMSBURG IOWA LINE. THE MAIN THREATS WILL BE BE LARGE HAIL AND DAMAGING WINDS...WITH A LESSER THREAT OF AN ISOLATED TORNADO. THE STORM PREDICTION CENTER HAS PLACED AREAS SOUTHEAST OF A LINE FROM DUBUQUE IOWA...TO WILLIAMSBURG IOWA IN A SLIGHT RISK OF SEVERE STORMS THIS AFTERNOON AND EARLY EVENING. AN ENHANCED SLIGHT RISK HAS BEEN POSTED ACROSS ILLINOIS GENERALLY ALONG AND EAST OF A PRINCETON...TO MACOMB LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FEW THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON...MAINLY ACROSS FAR NORTHWEST ILLINOIS. A FEW STRONG STORMS WITH HAIL APPROACHING QUARTER SIZE ARE POSSIBLE. ISOLATED THUNDERSTORMS ARE POSSIBLE TUESDAY NIGHT...MAINLY NORTH OF HIGHWAY 30...THEN OVER MOST OF THE AREA WEDNESDAY. THE THREAT FOR SEVERE STORMS IS LOW. THUNDERSTORM CHANCES ARE EXPECTED TO INCREASE THURSDAY THROUGH SATURDAY. THE GENERAL PATTERN SUGGESTS SOME POTENTIAL FOR SEVERE WEATHER AT TIMES...BUT IT IS TOO EARLY TO DETERMINE SPECIFIC DETAILS AND TIMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. 12/RP KINNEY
In the hours before
Local storm report, Jun 7, 5:09 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
509 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 4 NNE GOOD HOPE 40.61N 90.65W
06/07/2015 MCDONOUGH IL TRAINED SPOTTER
OUTBUILDING COLLAPSED. 9 POWER POLES DOWN. TREE LIMBS
DOWN.
&&
BILLNLocal storm report, Jun 7, 5:12 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
512 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM HAIL W MEMPHIS 40.46N 92.17W
06/07/2015 E0.75 INCH SCOTLAND MO TRAINED SPOTTER
WINDS 25 TO 30 MPH.
&&
BILLNSpecial weather statement, Jun 7, 5:12 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 512 PM CDT SUN JUN 7 2015 IAZ098-MOZ009-010-072245- VAN BUREN-CLARK-SCOTLAND- 512 PM CDT SUN JUN 7 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL VAN BUREN... SCOTLAND AND NORTHWESTERN CLARK COUNTIES... AT 511 PM CDT...A STRONG THUNDERSTORM WAS OVER MEMPHIS...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MEMPHIS...WYACONDA...LURAY...SOUTH GORIN...GRANGER...ARBELA...MOUNT STERLING...AZEN...MEMPHIS MEMORIAL AIRPORT...PROSPECT GROVE...ETNA AND HEATH MEMORIAL CONSERVATION AREA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4032 9220 4050 9227 4063 9190 4038 9179 TIME...MOT...LOC 2211Z 252DEG 17KT 4044 9215 ERVIN
Local storm report, Jun 7, 5:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
527 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HEAVY RAIN 2 NNE CEDAR RAPIDS 42.01N 91.65W
06/07/2015 M2.00 INCH LINN IA TRAINED SPOTTER
DELAYED REPORT - RAINFALL TOTAL FROM LAST NIGHT THROUGH
MORNING.
0200 PM HEAVY RAIN 5 NW IOWA CITY 41.71N 91.60W
06/07/2015 M1.29 INCH JOHNSON IA PUBLIC
DELAYED REPORT- STORM TOTAL RAINFALL FROM LAST NIGHT
THROUGH MORNING
0330 PM TSTM WND DMG S ADAIR 40.42N 90.50W
06/07/2015 MCDONOUGH IL TRAINED SPOTTER
TIME IS ESTIMATED - 4 AMREN POLES DOWNED SOUTH OF ADAIR
JUNCTION.
&&
TERRYSLocal storm report, Jun 7, 5:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
530 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM TSTM WND GST ROME 40.98N 91.68W
06/07/2015 E60 MPH HENRY IA TRAINED SPOTTER
TORRENTIAL RAIN IN SHEETS.
&&
BILLNLocal storm report, Jun 7, 5:35 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
535 PM CDT SUN JUN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 2 NE COLUSA 40.59N 91.14W
06/07/2015 M0.25 INCH HANCOCK IL TRAINED SPOTTER
LASTED FOR ABOUT 1 MINUTE.
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 6:22 AM CDT | Special Weather Statement | DVN | Clark, Scotland | 113 min |
| Jun 7, 5:12 PM CDT | Special Weather Statement | DVN | Scotland | 33 min |
| Jun 7, 5:56 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 64 min |
| Jun 7, 6:50 PM CDT | Severe Thunderstorm Warning | DVN | Clark | 55 min |
| Jun 7, 2:40 AM CDT | Special Weather Statement | DVN | Benton, Buchanan, Delaware, Linn | 65 min |
| Jun 7, 3:28 AM CDT | Special Weather Statement | DVN | Cedar, Delaware, Iowa, Johnson, Jones, Linn and 1 more | 47 min |
| Jun 7, 4:12 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Dubuque, Jackson, Johnson, Jones and 5 more | 63 min |
| Jun 7, 5:14 AM CDT | Special Weather Statement | DVN | Des Moines, Henry, Jefferson, Louisa, Muscatine, Scott and 1 more | 61 min |
| Jun 7, 5:22 AM CDT | Special Weather Statement | DVN | Johnson, Linn | 53 min |
| Jun 7, 4:49 PM CDT | Special Weather Statement | DVN | Jefferson | 26 min |
| Jun 7, 5:10 PM CDT | Severe Thunderstorm Warning | DVN | Henry, Jefferson | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.